# SDR USAAD98080

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, W
- Precautionary procedure: A

## Discrepancy

PIT - FLT 336 - DURING CRUISE, THE NR 2 CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  THE APU WAS ON MEL AT THE TIME.  THE ACFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTNANCE FOUND THE NR 2 CSD OIL OVERSERVICED.  THE OIL WAS DRAINED TO THE CORRECT LEVEL AND THE MAG PLUS CHECKED.  OPERATION WAS NORMAL DURING TEST.  (X)
